Logarithmic asymptotics of contracted Sobolev extremal polynomials on the real line

e-Archivo Repository

Show simple item record

dc.contributor.author López Lagomasino, Guillermo
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Pijeira Cabrera, Héctor Esteban
dc.date.accessioned 2009-12-03T16:03:51Z
dc.date.available 2009-12-03T16:03:51Z
dc.date.issued 2006-11
dc.identifier.bibliographicCitation Journal of Approximation Theory, 2006, vol. 143, n. 1, p. 62-73
dc.identifier.issn 0021-9045
dc.identifier.uri http://hdl.handle.net/10016/5938
dc.description 12 pages, no figures.-- MSC2000 codes: 41A60, 46E35.
dc.description MR#: MR2271726 (2007h:41031)
dc.description Zbl#: Zbl 1106.41031
dc.description.abstract For a wide class of Sobolev type norms with respect to measures with unbounded support on the real line, the contracted zero distribution and the logarithmic asymptotic of the corresponding re-scaled Sobolev orthogonal polynomials is given.
dc.description.sponsorship G. López, F. Marcellán, and H. Pijeira were supported by Ministerio de Ciencia y Tecnología of Spain under Grant BFM 2003-06335-C03-02. G. López and F. Marcellán were also partially supported by INTAS Research Network NeCCA INTAS 03-51-6637 and NATO PST.CLG.979738.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.title Logarithmic asymptotics of contracted Sobolev extremal polynomials on the real line
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jat.2006.03.014
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jat.2006.03.014
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record